# SDR AJC2007F00000

- Difficulty date: July 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Engine: Pwa PW305A
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 24403915
- Condition: Shorted
- Location: Fire Detection
- Part time: 4,526 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON 10 MILE FINAL, THE ENGINE FIRE LIGHT ILLUMINATED FOR APPROXIMATELY 10 SECONDS. AFTER FOLLOWING THE CHECK LIST, THE FIRE LIGHT EXTINGUSHED.  WHILE PERFORMING POST FLIGHT, THE FIRE DETECTION SYSTEM DID NOT PASS.  NR 1 ENGINE SPECIFIC PART CAUSING PROBLEM.  (K)
